Alert archive / Arkansas / Flash Flood Warnings in 2016
Flash Flood Warning 70, NWS Shreveport, LA
NWS Shreveport, LA issued this flash flood warning at Apr 29, 2016, 11:32 PM CDT for 6 counties in Arkansas; 6 counties in Texas; Bossier Parish, Caddo Parish, Webster Parish, Louisiana. It was in force for 8 hr. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 29, 2016, 11:32 PM CDT (04:32 UTC)
- Expired
- Apr 30, 2016, 7:30 AM CDT
- In force
- 8 hr
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Columbia County, AR, Hempstead County, AR, Lafayette County, AR, Little River County, AR, Miller County, AR, Nevada County, AR, Bossier Parish, LA, Caddo Parish, LA, Webster Parish, LA, Bowie County, TX, Cass County, TX, Harrison County, TX, Marion County, TX, Morris County, TX, Upshur County, TX
The radar
The Shreveport radar (KSHV), 68 km from the middle of the area, began a volume at 04:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 30, 1:20 AM CDT | FLASH FLOOD | 7 Nnw Bradley, AR | ARKANSAS COUNTY ROAD 360 IS UNDER WATER...6 MILES WEST OF HWY 29. |
| Apr 30, 1:20 AM CDT | FLASH FLOOD | Lewisville, AR | NUMEROUS STREETS FLOODED NEAR US HWY 82. |
| Apr 30, 1:20 AM CDT | FLASH FLOOD | Stamps, AR | NUMEROUS STREETS UNDER WATER IN THE TOWN OF STAMPS. |
| Apr 30, 1:25 AM CDT | FLASH FLOOD | Lewisville, AR | EMERGENCY MANAGER REPORTS HIGH WATER RESCUE IN WESTERN PORTIONS OF LEWISVILLE. |
| Apr 30, 2:00 AM CDT | FLASH FLOOD | Vivian, LA | NUMEROUS ROADS ACROSS NORTHERN CADDO PARISH WERE FLOODED AND CLOSED. SEVERAL CARS STALLED IN HIGH WATER AT VARIOUS LOCATIONS ACROSS THE NORTHERN HALF OF THE PARISH. |
| Apr 30, 2:20 AM CDT | FLASH FLOOD | 4 W Bradley, AR | SEVERAL HOMES UNDER WATER IN THE GIN CITY COMMUNITY. |
| Apr 30, 2:40 AM CDT | FLASH FLOOD | 6 Ssw Atlanta, TX | FLOODING REPORTED ON HWY 43 IMPASSABLE SEVERAL LOCATIONS BETWEEN BIVINGS AND KILDARE JUNCTION. |
| Apr 30, 3:00 AM CDT | FLASH FLOOD | 2 N Plain Dealing, LA | HIGH WATER WAS OVER THE INTERSECTION OF HIGHWAY 3 AND 537 NORTH OF PLAIN DEALING. HIGH WATER ALSO COVERED A PORTION OF OLD PLAIN DEALING ROAD. |
| Apr 30, 3:00 AM CDT | FLASH FLOOD | Plain Dealing, LA | A MUDSLIDE BRIEFLY CLOSED A PORTION OF THE 1200 BLOCK OF HIGHWAY 2 NEAR THE PLAIN DEALING CIVIC CENTER. |
| Apr 30, 3:28 AM CDT | FLASH FLOOD | 2 N Benton, LA | FLOODING REPORTED IN PLAIN DEALING... HWY 3 NEAR ARK BORDER... NORTHERN PARTS OF BENTON |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this flash flood warning; the first came 108 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KBAD), launched 00:00Z, 4.5 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 835 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 591 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 455 m²/s²
- 0-3 km storm-relative helicity
- 577 m²/s²
- Significant tornado parameter
- 2.9
- Supercell composite
- 11.8
The text
As transmitted.
841
WGUS54 KSHV 300432
FFWSHV
ARC027-057-073-081-091-099-LAC015-017-119-TXC037-067-203-315-343-459-
300830-
/O.NEW.KSHV.FF.W.0070.160430T0432Z-160430T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1132 PM CDT FRI APR 29 2016
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WESTERN COLUMBIA COUNTY IN SOUTHWESTERN ARKANSAS...
LAFAYETTE COUNTY IN SOUTHWESTERN ARKANSAS...
SOUTHEASTERN LITTLE RIVER COUNTY IN SOUTHWESTERN ARKANSAS...
MILLER COUNTY IN SOUTHWESTERN ARKANSAS...
SOUTHWESTERN NEVADA COUNTY IN SOUTHWESTERN ARKANSAS...
SOUTH CENTRAL HEMPSTEAD COUNTY IN SOUTHWESTERN ARKANSAS...
NORTHWESTERN CADDO PARISH IN NORTHWESTERN LOUISIANA...
NORTHERN BOSSIER PARISH IN NORTHWESTERN LOUISIANA...
NORTHWESTERN WEBSTER PARISH IN NORTHWESTERN LOUISIANA...
SOUTHEASTERN MORRIS COUNTY IN NORTHEASTERN TEXAS...
SOUTHEASTERN BOWIE COUNTY IN NORTHEASTERN TEXAS...
CASS COUNTY IN NORTHEASTERN TEXAS...
NORTHEASTERN UPSHUR COUNTY IN NORTHEASTERN TEXAS...
NORTHEASTERN HARRISON COUNTY IN NORTHEASTERN TEXAS...
MARION COUNTY IN NORTHEASTERN TEXAS...
* UNTIL 330 AM CDT
* AT 1131 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. WIDESPREAD RAINFALL AMOUNTS
OFONE TO THREE INCHES HAVE ALREADY FALLEN ACROSS THE WARNED
AREA...WITH ADDITIONAL HEAVY RAINFALL EXPECTED TO MOVE OVER THE
AREA OVER THE NEXT FEW HOURS. THUS...FLASH FLOODING IS EXPECTED TO
BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
TEXARKANA...ATLANTA...WAKE VILLAGE...STAMPS...LEWISVILLE...VIVIAN...NASH...
BLANCHARD...JEFFERSON...LINDEN...BENTON...QUEEN CITY...PLAIN DEALING...
OIL CITY...FOUKE...MOORINGSPORT...BRADLEY...HOSSTON...BUCKNER AND
RODESSA.
ADDITIONAL RAINFALL AMOUNTS OF ONE TO THREE INCHES...WITH ISOLATED
HIGHER AMOUNTS...ARE POSSIBLE IN THE WARNED AREA THROUGH 330 AM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 3354 9404 3354 9395 3359 9384 3350 9377
3348 9351 3343 9340 3327 9344 3326 9348
3298 9353 3267 9345 3251 9404 3269 9404
3274 9410 3270 9419 3275 9425 3270 9436
3271 9452 3280 9470 3284 9467 3285 9470
$$
151 follow-up statement
469
WGUS54 KSHV 300821
FFWSHV
ARC027-057-073-081-091-099-LAC015-017-119-TXC037-067-203-315-343-459-
301230-
/O.EXT.KSHV.FF.W.0070.000000T0000Z-160430T1230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
321 AM CDT SAT APR 30 2016
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
WESTERN COLUMBIA COUNTY IN SOUTHWESTERN ARKANSAS...
LAFAYETTE COUNTY IN SOUTHWESTERN ARKANSAS...
SOUTHEASTERN LITTLE RIVER COUNTY IN SOUTHWESTERN ARKANSAS...
MILLER COUNTY IN SOUTHWESTERN ARKANSAS...
SOUTHWESTERN NEVADA COUNTY IN SOUTHWESTERN ARKANSAS...
SOUTH CENTRAL HEMPSTEAD COUNTY IN SOUTHWESTERN ARKANSAS...
NORTHWESTERN CADDO PARISH IN NORTHWESTERN LOUISIANA...
NORTHERN BOSSIER PARISH IN NORTHWESTERN LOUISIANA...
NORTHWESTERN WEBSTER PARISH IN NORTHWESTERN LOUISIANA...
SOUTHEASTERN MORRIS COUNTY IN NORTHEASTERN TEXAS...
SOUTHEASTERN BOWIE COUNTY IN NORTHEASTERN TEXAS...
CASS COUNTY IN NORTHEASTERN TEXAS...
NORTHEASTERN UPSHUR COUNTY IN NORTHEASTERN TEXAS...
NORTHEASTERN HARRISON COUNTY IN NORTHEASTERN TEXAS...
MARION COUNTY IN NORTHEASTERN TEXAS...
* UNTIL 730 AM CDT
* AT 321 AM CDT...DOPPLER RADAR INDICATED SHOWERS AND EMBEDDED
THUNDERSTORMS CONTINUING TO PRODUCE MODERATE RAIN ACROSS THE
WARNED AREA. WIDESPREAD RAINFALL AMOUNTS OF THREE TO IN EXCESS OF
SIX INCHES HAS FALLEN ACROSS THE WARNED AREA SINCE FRIDAY
AFTERNOON. NUMEROUS ROADS ARE FLOODED AND CLOSED...AND WATER HAS
ENTERED HOMES THROUGHOUT LAFAYETTE COUNTY ARKANSAS. TRAVEL IS
STRONGLY DISCOURAGED THIS MORNING. FLASH FLOODING IS ALREADY
OCCURRING.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
TEXARKANA...ATLANTA...WAKE VILLAGE...STAMPS...LEWISVILLE...VIVIAN...NASH...
BLANCHARD...JEFFERSON...LINDEN...BENTON...QUEEN CITY...PLAIN DEALING...
OIL CITY...FOUKE...MOORINGSPORT...BRADLEY...HOSSTON...BUCKNER AND
RODESSA.
ADDITIONAL RAINFALL AMOUNTS OF A HALF INCH TO AN INCH...WITH
ISOLATED HIGHER AMOUNTS...ARE POSSIBLE IN THE WARNED AREA THROUGH
730 AM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 3354 9404 3354 9395 3359 9384 3350 9377
3348 9351 3343 9340 3327 9344 3326 9348
3298 9353 3267 9345 3251 9404 3269 9404
3274 9410 3270 9419 3275 9425 3270 9436
3271 9452 3280 9470 3284 9467 3285 9470
$$
15What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Apr 29, 10:27 PM CDT, 1 hour 5 minutes earlier.
Area forecast discussion, Apr 29, 10:27 PM CDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1027 PM CDT FRI APR 29 2016
.DISCUSSION...
CURRENT MCS OVER E TX/NW LA/SW AR/SE OK CONTINUES TO SLOWLY EXPAND
ENE THIS EVENING...WITH MOSAIC RADAR IMAGERY INDICATING A SECOND
LINE OF STRONG CONVECTION JUST TO THE W OVER ECNTRL TX JUST AHEAD
OF A WEAK COLD FRONT EXTENDING FROM ERN OK INTO CNTRL TX. THE
SHORT TERM PROGS/LATEST HRRR DEPICT THIS CONVECTION SLOWLY
MARCHING E TONIGHT...WITH THE LINE OF CONVECTION E OF I-35
EVENTUALLY OVERTAKING A PORTION OF THE ONGOING MCS OVER E TX/SW
AR. THE OVERALL HAIL THREAT HAS DIMINISHED THIS EVENING...BUT
STILL HAVE A THREAT FOR DAMAGING WINDS/ISOLATED TORNADOES GIVEN
THE STRONG SHEAR STILL IN PLACE...HENCE THE TOR WATCH REPLACEMENT
WITH SVR WATCH #128 FOR ALL BUT CALDWELL/GRANT/LASALLE PARISHES IN
NCNTRL LA THROUGH 10Z.
THE CURRENT FORECAST LOOKS GOOD...BUT GIVEN THE 00Z
GUIDANCE/HRRR...HAVE REMOVED THE HEAVY RAINFALL WORDING MUCH OF E
TX/SE OK/SW AR SATURDAY...AND REMOVED THE HEAVY RAINFALL WORDING
FOR THE REMAINDER OF THE REGION SATURDAY AFTERNOON AS THE REGION
IS QUICKLY DRY SLOTTED BEHIND THE SHORTWAVE PASSAGE. THUS...THE
CURRENT FLASH FLOOD WATCH SHOULD BE CANCELLED BEFORE THE
EXPIRATION TIMES SATURDAY/SATURDAY NIGHT AS THE THREAT FOR FLASH
FLOODING SHOULD END.
ZONE UPDATE/WATCH ISSUANCE ALREADY OUT...GRIDS WILL BE AVAILABLE
SHORTLY.
15
&&
.PREV DISCUSSION... /ISSUED 654 PM CDT FRI APR 29 2016/
AVIATION...
FOR THE 30/00Z TAFS...ANOTHER COMPLEX FORECAST ONCE AGAIN WITH
AMENDMENTS LIKELY. WIDESPREAD CONVECTION...INCLUDING OCCASIONAL
SEVERE TSTMS...ARE AFFECTING MOST TERMINALS IN E TX NORTH OF
I-20/SRN AR/SE OK. SCATTERED STRONG/SEVERE CONVECTION IS ONGOING
FARTHER SOUTH OF I-20 IN E TX. STRONG TO SEVERE TSTMS WILL AFFECT
ALL TAF SITES DURING THE PERIOD AND FLIGHT CONDITIONS WILL LIKELY
FLUCTUATE. A MORE SOLID LINE OF TSTMS SHOULD DEVELOP AFTER 30/06Z
AND WILL MOVE ACROSS THE AREA AND SHOULD BE MOVING EAST OF THE
REGION AFTER 30/21Z. A FEW LINGERING TSTMS WILL BE POSSIBLE
THROUGH 01/00Z. /09/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 69 82 67 82 / 90 70 50 20
MLU 70 81 68 83 / 70 70 70 30
DEQ 66 78 58 81 / 90 50 20 10
TXK 68 80 62 82 / 90 70 30 10
ELD 69 80 65 83 / 90 70 50 20
TYR 68 82 63 81 / 90 50 20 10
GGG 69 83 65 82 / 90 70 30 10
LFK 70 81 69 82 / 90 70 50 50
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR ARZ050-051-
059>061-070>073.
LA...FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR LAZ001>004.
FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR LAZ005-006-010>014-
017>022.
OK...FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR OKZ077.
TX...FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR TXZ096-097-
108>112-124>126-136>138-149>151.
FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR TXZ152-153-165>167.
&&
15Hazardous weather outlook, Apr 29, 11:52 AM CDT, 11 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1152 AM CDT FRI APR 29 2016 ARZ050-051-059>061-070-OKZ077-TXZ096-097-301700- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-MCCURTAIN- RED RIVER-BOWIE- 1152 AM CDT FRI APR 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST ARKANSAS...SOUTHEAST OKLAHOMA...AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... STRONG TO SEVERE THUNDERSTORMS...CAPABLE OF PRODUCING LARGE HAIL...DAMAGING THUNDERSTORM WIND GUSTS...AND ISOLATED TORNADOES WILL BE POSSIBLE THIS MORNING THROUGH THE AFTERNOON HOURS. IN ADDITION TO THE SEVERE WEATHER THREAT...THESE STORMS WILL PRODUCE EXCESSIVE HEAVY RAINFALL...WHICH COULD RESULT IN LOCALIZED FLASH FLOODING. THIS FLASH FLOOD THREAT WILL CONTINUE INTO THE OVERNIGHT HOURS AS WELL AS AN UPPER LEVEL DISTURBANCE MOVES INTO THE REGION FROM THE SOUTHWEST. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE DURING THE DAY SATURDAY WITH A SEVERE THUNDERSTORM AND HEAVY RAINFALL THREAT ALONG AND EAST OF THE INTERSTATE 30 CORRIDOR OF NORTHEAST TEXAS AND SOUTHWEST ARKANSAS. THIS THREAT WILL LIKELY COME TO AN END LATE SATURDAY EVENING WITH THE PASSAGE OF A COLD FRONT. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS WILL LIKELY BE NEEDED TODAY INTO TONIGHT...AND POSSIBLY AGAIN ON SATURDAY. ARZ071>073-LAZ001>006-010>014-017>022-TXZ108>112-124>126-136>138- 149>153-165>167-301700- LAFAYETTE-COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN- DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES- WINN-GRANT-CALDWELL-LA SALLE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD- UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-PANOLA- NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE- 1152 AM CDT FRI APR 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... STRONG TO SEVERE THUNDERSTORMS...CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES WILL BE POSSIBLE THIS AFTERNOON AND EVENING...MAINLY ALONG AND NORTH OF A LINE FROM THE TOLEDO BEND DAM TO MONROE LOUISIANA. THIS SEVERE WEATHER THREAT WILL TRANSITION INTO A HEAVY RAINFALL EVENT LATER THIS EVENING AND TONIGHT...AS STORMS BEGIN TO TRAIN. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE DURING THE DAY SATURDAY WITH A SEVERE THUNDERSTORM AND HEAVY RAINFALL THREAT ALONG AND EAST OF THE INTERSTATE 30 CORRIDOR OF NORTHEAST TEXAS AND SOUTHWEST ARKANSAS. THIS WILL INCLUDE MOST OF SOUTHWEST ARKANSAS...ALL OF NORTHERN LOUISIANA AND THE EASTERN THIRD OF NORTHEAST TEXAS. THIS THREAT WILL LIKELY COME TO AN END LATE SATURDAY EVENING WITH THE PASSAGE OF A COLD FRONT. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS WILL LIKELY BE NEEDED TODAY INTO TONIGHT...AND POSSIBLY AGAIN ON SATURDAY. 12
In the hours before
Local storm report, Apr 29, 10:49 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1049 PM CDT FRI APR 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1047 PM TSTM WND DMG 2 NW WASKOM 32.50N 94.09W
04/29/2016 HARRISON TX AMATEUR RADIO
NUMEROUS TREES DOWN
&&
EVENT NUMBER SHV1600422
21Local storm report, Apr 29, 11:10 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1110 PM CDT FRI APR 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1109 PM FLASH FLOOD DE QUEEN 34.04N 94.34W
04/29/2016 SEVIER AR 911 CALL CENTER
ROADS CLOSED DUE TO FLOODING...NUMEROUS COUNTY ROADS
FLOODED
&&
EVENT NUMBER SHV1600423
21Local storm report, Apr 29, 11:12 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1112 PM CDT FRI APR 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0943 PM TSTM WND DMG DE QUEEN 34.04N 94.34W
04/29/2016 SEVIER AR 911 CALL CENTER
NUMEROUS TREES DOWN
&&
EVENT NUMBER SHV1600424
21Local storm report, Apr 29, 11:13 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1113 PM CDT FRI APR 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0838 PM TSTM WND DMG HORATIO 33.94N 94.36W
04/29/2016 SEVIER AR 911 CALL CENTER
POWER LINES DOWN...POWER OUT TO THE TOWN
&&
EVENT NUMBER SHV1600426
21Local storm report, Apr 29, 11:17 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1117 PM CDT FRI APR 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1113 PM FLASH FLOOD 4 S DAINGERFIELD 32.97N 94.72W
04/29/2016 MORRIS TX AMATEUR RADIO
NUMEROUS COUNTY ROADS FLOODED...STREET FLOODING NEAR
JENKINS
&&
EVENT NUMBER SHV1600427
21Local storm report, Apr 29, 11:21 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1121 PM CDT FRI APR 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1109 PM TSTM WND GST BEN LOMOND 33.83N 94.11W
04/29/2016 M70 MPH SEVIER AR TRAINED SPOTTER
&&
EVENT NUMBER SHV1600428
21The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 7:24 PM CDT | Flash Flood Warning | SHV | Hempstead, Howard, Little River, Nevada, Sevier | 10 hr |
| Apr 29, 9:21 PM CDT | Special Weather Statement | SHV | Hempstead | 39 min |
| Apr 29, 10:09 PM CDT | Severe Thunderstorm Warning | SHV | Howard, Little River, Sevier | 66 min |
| Apr 29, 11:15 PM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Howard, Little River, Nevada, Sevier | 60 min |
| Apr 29, 11:25 PM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Lafayette, Little River, Miller, Nevada | 65 min |
| Apr 29, 11:30 PM CDT | Tornado Warning | SHV | Lafayette | 30 min |
| Apr 29, 11:59 PM CDT | Tornado Warning | SHV | Lafayette | 46 min |
| Apr 30, 12:25 AM CDT | Tornado Warning | SHV | Columbia, Lafayette | 50 min |
| Apr 30, 12:58 AM CDT | Tornado Warning | SHV | Columbia, Lafayette, Nevada | 47 min |
| Apr 30, 1:27 AM CDT | Flash Flood Warning | SHV | Columbia, Nevada | 5 hr |
| Apr 30, 2:12 AM CDT | Special Weather Statement | SHV | Columbia | 48 min |
| Apr 30, 2:44 AM CDT | Tornado Warning | SHV | Columbia, Union | 61 min |
| Apr 30, 4:17 AM CDT | River Flood Warning | SHV | Little River, Sevier | 53 hr |
| Apr 30, 5:21 AM CDT | Areal Flood Warning | SHV | Hempstead, Howard, Little River, Nevada, Sevier | 6 hr |
| Apr 30, 6:01 AM CDT | Areal Flood Warning | SHV | Columbia | 6 hr |
| Apr 30, 7:27 AM CDT | Areal Flood Warning | SHV | Lafayette, Miller | 6 hr |
| Apr 30, 1:27 PM CDT | Areal Flood Warning | SHV | Lafayette, Miller | 3 hr |
| Apr 29, 7:03 PM CDT | Special Weather Statement | SHV | Cherokee, Rusk | 42 min |
| Apr 29, 7:13 PM CDT | Severe Thunderstorm Warning | SHV | Camp, Cass, Morris, Titus, Upshur | 28 min |
| Apr 29, 7:16 PM CDT | Tornado Warning | SHV | Camp, Cass, Harrison, Marion, Morris, Upshur | 23 min |
| Apr 29, 7:25 PM CDT | Special Weather Statement | SHV | Upshur | 35 min |
| Apr 29, 7:35 PM CDT | Tornado Warning | SHV | Cherokee, Nacogdoches, Rusk | 40 min |
| Apr 29, 7:38 PM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Gregg, Rusk, Smith, Upshur | 52 min |
| Apr 29, 7:38 PM CDT | Severe Thunderstorm Warning | SHV | Camp, Cass, Marion, Morris, Upshur | 21 min |
| Apr 29, 7:45 PM CDT | Flash Flood Warning | SHV | Smith, Upshur, Wood | 10 hr |
| Apr 29, 7:59 PM CDT | Severe Thunderstorm Warning | SHV | Angelina, Cherokee, Nacogdoches, Rusk, Shelby | 46 min |
| Apr 29, 8:41 PM CDT | Special Weather Statement | SHV | Angelina, San Augustine, Shelby | 49 min |
| Apr 29, 8:46 PM CDT | Severe Thunderstorm Warning | SHV | Nacogdoches, Panola, Rusk, San Augustine, Shelby | 44 min |
| Apr 29, 9:08 PM CDT | Special Weather Statement | SHV | Marion | 52 min |
| Apr 29, 9:15 PM CDT | Special Weather Statement | SHV | Harrison, Rusk | 45 min |
| Apr 29, 9:21 PM CDT | Flash Flood Warning | SHV | Cass, Gregg, Harrison, Marion, Panola, Rusk | 8 hr |
| Apr 29, 9:32 PM CDT | Special Weather Statement | SHV | Shelby | 43 min |
| Apr 29, 10:27 PM CDT | Tornado Warning | SHV | Harrison, Panola | 33 min |
| Apr 29, 10:57 PM CDT | Tornado Warning | SHV | Harrison, Marion | 33 min |
| Apr 29, 11:09 PM CDT | Flash Flood Warning | SHV | Cherokee, Nacogdoches | 8 hr |
| Apr 29, 11:38 PM CDT | Tornado Warning | SHV | Cass, Harrison, Marion | 37 min |
| Apr 30, 12:13 AM CDT | Severe Thunderstorm Warning | SHV | Cass, Gregg, Harrison, Marion, Panola, Rusk | 62 min |
| Apr 30, 12:35 AM CDT | Tornado Warning | SHV | Harrison | 55 min |
| Apr 30, 12:58 AM CDT | Tornado Warning | SHV | Harrison, Marion | 47 min |
| Apr 30, 3:34 AM CDT | Areal Flood Advisory | SHV | Angelina, Nacogdoches | 3 hr |
| Apr 30, 3:42 AM CDT | Areal Flood Advisory | SHV | Panola | 3 hr |
| Apr 30, 3:45 AM CDT | Special Weather Statement | SHV | Sabine, Shelby | 45 min |
| Apr 30, 3:55 AM CDT | Severe Thunderstorm Warning | SHV | Angelina, Nacogdoches, Sabine, San Augustine | 65 min |
| Apr 30, 4:16 AM CDT | River Flood Warning | SHV | Angelina, Cherokee, Nacogdoches | 6 days |
| Apr 30, 4:20 AM CDT | River Flood Warning | SHV | Panola, Shelby | 9 days |
| Apr 30, 4:22 AM CDT | River Flood Warning | SHV | Nacogdoches, Rusk | 3 days |
| Apr 30, 4:23 AM CDT | River Flood Warning | SHV | Cherokee, Nacogdoches, Rusk, Smith | 4 days |
| Apr 30, 4:25 AM CDT | River Flood Warning | SHV | Wood | 5 days |
| Apr 30, 4:25 AM CDT | River Flood Warning | SHV | Gregg | 55 hr |
| Apr 30, 4:26 AM CDT | River Flood Warning | SHV | Upshur, Wood | 4 days |
| Apr 30, 4:30 AM CDT | Severe Thunderstorm Warning | SHV | Shelby | 60 min |
| Apr 30, 4:54 AM CDT | Tornado Warning | SHV | Sabine, San Augustine | 49 min |
| Apr 30, 5:28 AM CDT | Areal Flood Warning | SHV | Gregg, Harrison, Panola, Rusk, Shelby | 6 hr |
| Apr 30, 5:46 AM CDT | Areal Flood Warning | SHV | Smith, Upshur, Wood | 6 hr |
| Apr 30, 6:15 AM CDT | Special Weather Statement | SHV | Sabine | 45 min |
| Apr 30, 7:03 AM CDT | Areal Flood Warning | SHV | Cherokee, Nacogdoches | 6 hr |
| Apr 30, 7:36 AM CDT | River Flood Warning | SHV | Cass, Harrison, Marion | 13 days |
| Apr 30, 7:37 AM CDT | River Flood Warning | SHV | Cass, Marion | 8 days |
| Apr 30, 7:38 AM CDT | River Flood Warning | SHV | Gregg, Harrison, Marion, Upshur | 7 days |
| Apr 30, 11:47 AM CDT | Areal Flood Warning | SHV | Gregg, Harrison, Panola, Rusk, Shelby | 3 hr |
| Apr 29, 9:54 PM CDT | Special Weather Statement | SHV | Bossier | 51 min |
| Apr 29, 9:58 PM CDT | Tornado Warning | SHV | Bossier, Caddo | 32 min |
| Apr 30, 1:30 AM CDT | Tornado Warning | SHV | Bossier, Caddo | 45 min |
| Apr 30, 5:31 AM CDT | Severe Thunderstorm Warning | SHV | Bienville, De Soto, Red River | 46 min |
| Apr 30, 8:03 AM CDT | Tornado Warning | SHV | Bienville, Jackson, Natchitoches, Red River, Winn | 27 min |
| Apr 30, 8:09 AM CDT | Tornado Warning | SHV | Jackson, Lincoln, Union | 25 min |
| Apr 30, 10:23 AM CDT | Special Weather Statement | SHV | Grant | 52 min |
| Apr 30, 11:12 AM CDT | River Flood Warning | SHV | Caldwell, Ouachita | 3 days |
| Apr 30, 11:18 AM CDT | River Flood Warning | SHV | Caldwell, Grant, LaSalle, Winn | 4 days |
| Apr 30, 12:08 PM CDT | River Flood Warning | SHV | Bienville, Bossier, Red River, Webster | 10 days |
| Apr 30, 12:08 PM CDT | Special Weather Statement | SHV | LaSalle | 37 min |
| Apr 30, 12:15 PM CDT | River Flood Warning | SHV | Bossier, Caddo, Red River | 8 days |
Nearby
Flash Flood Warnings in Arkansas, 2016Flash Flood Warnings in Texas, 2016Flash Flood Warnings in Louisiana, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.